# SDR RRXA97293

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5711283
- Condition: Corroded
- Location: Cargo Net
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FITTING (P/N 5711283-514, -515) CORRODED BEYOND LIMITATIONS IAW DC-8 SRM.  (P/N 5711283-514, -515) IS MADE FROM 7075 FORGING BLANK, (P/N 4710626).  THIS FORGING IS NOT AVAILABLE, MATERAIL SUBSTITUTED IAW FAA APPROVED DER TIMCO REO-03712.
